# SDR YTRA1019601

- Difficulty date: July 12, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N523RL
- Make and model: Bell 206L-4
- Aircraft serial: 52321
- Aircraft time: 4,400 hours
- Engine: Allsn 250C30P
- Engine time: 4,035 hours, 1,505 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Part number: 20057520D
- Condition: Missing
- Location: Collective
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

THE PILOT WAS UNABLE TO MAKE ANY COLLECTIVE CONTROL SYS INPUTS. ON INSP IT WAS DISCOVERED THAT BOLT PN 20-057-5-20D HAD BECOME DISCONNECTED FROM LINK ASSY PN 206-001-558-103 AND SWASHPLATE LEVER ASSY PN 206-010-447-109.
